Please use this identifier to cite or link to this item: http://imsear.hellis.org/handle/123456789/82201
Title: Some observations on congenital malformations.
Authors: Sharma, B
Bajpai, P C
Sharma, N L
Issue Date: 1-Sep-1972
Citation: Sharma B, Bajpai PC, Sharma NL. Some observations on congenital malformations. Indian Journal of Pediatrics. 1972 Sep; 39(296): 286-92
URI: http://imsear.hellis.org/handle/123456789/82201
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.